# SDR J7SA2020111700241

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N584FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20705
- Aircraft time: 3,875 hours, 2,298 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF KMCC DURING GEAR RETRACTION CREW FELT A VIBRATION IN THE RUDDER PEDALS AND HEARD A LOUD BANG.  CREW FOLLOWED AFM AND CYCLED THE GEAR AGAIN WITH NO ANOMALIES.  CONTINUED TO KBZN WHERE MX FOUND NO DISCREPANCY WITH THE GEAR, BUT FOUND A DOUBLE ENGINE COMPRESSOR STALL IN THE DOWNLOAD.  SUSPECT MEDCO COATING LIBERATION WITHIN HTF7350 ENGINE.
